# SDR JJBA202005203004

- Difficulty date: May 3, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,673 hours, 26,123 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF FUEL ON TAKE OFF WITH APU RUNNING. R&R APU FUEL CONTROL. HIGH POWER ENGINE RUNS OPS CHECK SAT. NO FUEL SMELL NOTED AT THIS TIME.
